Cubic–quartic optical soliton perturbation and conservation laws with generalized Kudryashov’s form of refractive index

Yakup Yıldırım, Anjan Biswas, Abdul H. Kara, Mehmet Ekici*, Abdullah K. Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

This paper obtains cubic–quartic optical solitons of generalized Kudryashov’s law of refractive index. The included perturbation terms are with maximum intensity. The retrieved soliton solutions are with the aid of F-expansion, exp-expansion and Riccati equation methods. Finally, the conservation laws of the model are also recovered and listed.

Original languageEnglish
Pages (from-to)354-360
Number of pages7
JournalJournal of Optics (India)
Volume50
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

Keywords

  • Cubic–quartic solitons
  • Generalized Kudryashov’s equation
  • Perturbation

Fingerprint

Dive into the research topics of 'Cubic–quartic optical soliton perturbation and conservation laws with generalized Kudryashov’s form of refractive index'. Together they form a unique fingerprint.

Cite this